# SDR SWAA2021022448744

- Difficulty date: February 13, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE ILLUMINATION LIGHT AT BIN 6 LH DOES NOT ILLUMINATE / RELAMPED AND REPLACED LENS OF ROW 6 LH EMERGENCY AISLE ILLUMINATION LIGHT PER AMM 33-51-03-960-801 AND PERFORMED A GOOD INSTALLATION TEST OF ROW 6 LH EMER LIGHT PER AMM 33-51-03-960-801
